# SDR UALA2013032802021

- Difficulty date: March 24, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 70,071 hours, 12,609 cycles
- Engine: Pwa PW4077
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8220006103
- Part serial: 41
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C ADFC EICAS MESSAGE, WOULD NOT RESET.  REPLACED C AFDC IAW MM 22- 11-01, TEST PASSED ACFT FULL AUTOLAND CAPABLE.
